Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Am I having side effects from Duromine?

I am taking duromine. I have taken it a few times years ago but I now have developed what looks like a heat rash on my neck. I am overweight about. 40kgs overweight. I never had side effects from this drug before. If I keep taking it will the rash eventually go away on its own?
Tue, 26 Nov 2019
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

Cannot predict. Dermatological conditions are hard to discuss without seeing them. and could be infection or yeast or possibly drug allergy. Drug allergy occurs out of the blue. Mostly within the first month of use but unpredictable.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sameen Bin Naeem, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking duromine and it has given me a swollen / bumpy skin condition on my face . Do you know anything that might help counter attack...

Recent questions on  Skin rash

doctor1 MD

What could a rash on both legs (below the knees) be. The rash started about 10 months ago, and is getting larger, and does not itch or hurt, is not...

doctor1 MD

i HAVE BEEEN SUFFERING FROM A ALLERGIC RASH FOR TWO YEARS ALSO CAME DOWN WITH AN AUTOIMMUNE DISORDER CALLED STILLS DISEASE LAST YEAR. SINCE BEING...

doctor1 MD

hi doc a couple of weeks ago (13 days ago i took two doses of azithral 500 at interval of a day each. second dose was followed by severe reaction -...

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?